×

Found 18 Documents (Results 1–18)

100
MathJax

An additive cohomological equation and typical behavior of Birkhoff sums over a translation of the multidimensional torus. (English. Russian original) Zbl 1153.37304

Proc. Steklov Inst. Math. 256, 263-274 (2007); translation from Tr. Mat. Inst. Steklova 256, 278-289 (2007).
MSC:  37A05 37A30 42B05
PDF BibTeX XML Cite
Full Text: DOI

Attractors of the sine-Gordon equation in the field of a quasiperiodic external force. (English. Russian original) Zbl 1153.37440

Proc. Steklov Inst. Math. 256, 206-222 (2007); translation from Tr. Mat. Inst. Steklova 256, 219-236 (2007).
PDF BibTeX XML Cite
Full Text: DOI

Hyperbolicity of periodic solutions of functional differential equations with several delays. (English. Russian original) Zbl 1169.34048

Proc. Steklov Inst. Math. 256, 136-159 (2007); translation from Tr. Mat. Inst. Steklova 256, 148-171 (2007).
MSC:  34K13 37D05 34K10
PDF BibTeX XML Cite
Full Text: DOI

Structural stability of simplest dynamical inequalities. (English. Russian original) Zbl 1167.34021

Proc. Steklov Inst. Math. 256, 80-91 (2007); translation from Tr. Mat. Inst. Steklova 256, 89-101 (2007).
PDF BibTeX XML Cite
Full Text: DOI

Bifurcations of Morse-Smale diffeomorphisms with wildly embedded separatrices. (English. Russian original) Zbl 1153.37340

Proc. Steklov Inst. Math. 256, 47-61 (2007); translation from Tr. Mat. Inst. Steklova 256, 54-69 (2007).
MSC:  37D15 37G10 57M25 58E07
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

all top 3

Classification

Biographic Reference